# SDR SWAA2024041564268

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP ACB STA-847 STR-27L<[01] REMOVED AND REPLACED CLIP AT ACB STA-847 STR-27L IAW SRM 51-40-02-0G-0 AND DWG 146A1281 REV.-;[02] VERIFIED CORRECTIVE ACTION 1.
